# SDR UPS97822592

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 45896511
- Condition: Corrosion
- Location: Bs 1120-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, INTERCOSTAL AT LONG 33R FROM FS 1120 TO 1140 CORROSION BEYOND LIMITS.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT INTERCOSTAL IAW SRM 53-4-1, 51-1-21, AND 51-1-8.
